Okay. Sorry I have not been able to get back to you as quickly as I would have liked. But hopefully, I can help point you into the right direction. It could very well be that your symptoms are caused by medication, anxiety, or withdrawal from the benzodiazapines, as you suggested.
However, it is very important to be sure. Why? Because there are serious situations that can cause symptoms such as you describe, and it is necessary to rule those out thoroughly before coming to a conclusion.
The most concerning disorder to consider is what is called an AV malformation (or AVM). Of course, I am not saying this is what you have, since I cannot know. But it is important to be sure, and do not assume something serious is absent, until verified by the appropriate tests and specialists. Very specific types of MRIs are needed to determine the presence or absence of an AVM. It could be that you have had such a study. In other words, one type of MRI is not necessarily the same as another type of MRI. Please research this on the interet yourself, as well.
What is an AVM? It stands for an arterio-venous malformation. This means that in individuals who have an AVM the arterial and venous sides of the vascular system are connected abnormally. This may occur in only one locations, or in many locations (brain and elsewhere). There is a hereditary form of AVM that affects families.
What would be the symptoms? They can be many, such as dizziness, confusion, memory loss, weakness, anxiety, loss of vision, hallucinations, etc. So, you can see that it is not a minor problem, if it is present.
Why did I think about this possibility in your case? One sign of AVM is what is called a bruit (look this up too). It is a whooshing sound heard as blood passes from an area of higher to lower pressure quickly, and is heard commonly with each heartbeat. Doctors often listen for bruits with a stethoscope. But, if an intracranial (means "in the head") AVM is severe enough, a patient can hear a whoosh-whoosh sound (again, usually with each heartbeat).
Why is it important to see a physician, raise this question, and have it investigated further? Because if an AVM suddenly ruptures or leaks (which can happen), the results can be catastrophic.
What should you do? My suggestion is to see your doctor, or even go to an emergency room. Then, describe this whoosh whoosh sound in detail, and ask for an evaluation to rule out an AVM, as well as a neurology consult. If the tests are completed and negative this time, you can go back to considering the other (less dangerous) causes you mention (such as medications).
Please let me know if you have further questions, or if I can help in any other way.